0
TECHNICAL BRIEFS

Integration of Double Integrals With Second Partial Derivatives

[+] Author and Article Information
Robert L. Woods

Kensington, Md.

J. Appl. Mech 40(1), 310-312 (Mar 01, 1973) (3 pages) doi:10.1115/1.3422955 History: Received September 01, 1972; Revised November 01, 1972; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In